ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О базах дуг одного класса конечных ориентированных графов

Маркосян, С. Е. (1970) О базах дуг одного класса конечных ориентированных графов. ՀՍՍՀ ԳԱ Զեկույցներ, 50 (3). pp. 134-138.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
825Kb

Item Type:Article
Additional Information:Օրիենտացված գրաֆների մի դասի աղեղների բազաների մասին։
Uncontrolled Keywords:Մարկոսյան Ս. Ե.
Subjects:Q Science > QA Mathematics
ID Code:2755
Deposited By:NAS Reports
Deposited On:12 Apr 2012 16:13
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page